MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACUTE CARE WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA INFINITY ACUTE CARE WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8417400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ufr was the only information for this case; the hospital did not involve the local dräger s&s organization into any follow-up measures.The contact person named in the ufr could not provide further information.Dräger derives the following: the available information does neither allow to understand what exactly has happened nor enables an evaluation; this report is filed in abundance of caution.It can be concluded that the issue in general does not incorporate a previously unidentified or falsely assessed risk since the device detected the deviation and posted a corresponding alarm.The nature of the issue however remains unknown.The triggering condition may include component failures as well as infrastructure problems (e.G.Gas supply insufficient), lack of preventive maintenance (expiratory valve worn) and even issues with peripheral equipment (the effects of a significant leak in the patient circuit may be perceived as a ventilation problem).A differentiation is not possible due to lack of information.All types of alarms, potential root causes and dedicated remedies are listed in the ifu.It is recommended to the hospital to have the device inspected by authorized service personnel and to have it repaired if necessary.
 
Event or Problem Description
Dräger received an ufr in which the following was stated: "during normal operation of the ventilator in the anesthesiology department, the device suddenly alarmed and became inoperable.A backup device was deployed as replacement." there was no detail in the report which would reasonably suggest that the event may have led to consequences for the patient.

Brand Name
INFINITY ACUTE CARE WORKSTATION NC
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23603251
Report Number9611500-2025-00637
Device Sequence Number9444290
Product Code CBK
UDI-Device Identifier04048675250418
UDI-Public(01)04048675250418(11)170906(93)8417400-16
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093632
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown